Aa
A
A
A
Close
Men's Health Community
13.6k Members
Avatar universal

Red itchy spot on testicle after a few days of spraying meds nearby

27yo male here, 180cm, 88kg, Europe, no medical issues or medicines.

I've had a strain injury from running resulting in a painful spot around 1cm above my penis and 1cm to the left when walking/running so - as with all my running injuries - I waited a few days and then, as it didn't help, I went with spraying an indometacinum spray I once got from an ortho in that spot. Since it is close to sensitive areas, I always covered my penis and scrotum when doing it but as it is with sprays, it always dripped a bit (though I always wiped the excess with my hand). After a few days of spraying, my injury started going away but the border between the underbelly and the top of my left testicle sack was stinging after each application (the stinging subsided within a few minutes every time though). So I kept spraying (though more rarely) for two more days until the injury was gone and then stopped.

Now, I am a few days off my spray but the area the spray was dripping to is red, tense in texture and itchy as hell - imgur.com/a/sTvezYT is what it looks like (NSFW obviously). When it gets a little warm down there (like during workout or after walking for some time), it starts being really, really itchy. It also has the itchiness episodes throughout the day with no apparent trigger and sometimes it gets itchy enough that it literally wakes me up at night and I need to uncover to let it cool down a bit as it seems to help.

I've tried cortisone cream, sudocrem and baby powder for this and basically I'm rotating between these three. None helps for long though - it's usually 2 or 3 hours before it becomes itchy again and I need to apply the next thing to soothe it a bit.

Is it a good plan? Should I just keep doing this and wait it out? Or should I start applying something else to facilitate the healing?
2 Responses
20620809 tn?1504366569
Sorry this is going on.  I'd keep up with the hydrocortisone treatment and gently clean and pat dry. Do you think this could be balanitis?  Or do you think this is related to the spray?
1 Comments
It 100% was related to the spray. I switched from the creams to petrolatum twice a day and after a few more days the problem was gone :) Thanks for the help!
207091 tn?1337713093
It's not balanitis - it's not on the head of the penis.

It's probably some kind of chemical reaction to the spray or allergic reaction to it. If what you are doing isn't working - and it isn't - you should see your doctor. If that's impossible now with covid, call and see if your doctor is doing telehealth.

Let us know what happens.
2 Comments
I switched from the creams to petrolatum twice a day and after a few more days the problem was gone :) Thanks for the help!
Awesome to hear! Glad you are feeling better. :)
Have an Answer?
Top Men's Health Answerers
1622896 tn?1562368567
London, United Kingdom
139792 tn?1498589250
Indore, India
11369760 tn?1449507972
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Get the facts about this disease that affects more than 240,000 men each year.
How to lower your heart attack risk.
Here are 12 simple – and fun! – ways to boost your brainpower.
Sean Cummings discusses which available erectile dysfunction treatments may have the best outcome for you
They got it all wrong: Why the PSA test is imperative for saving lives from prostate cancer
10 prostate cancer misconceptions debunked.